# SDR 2003F00579

- Difficulty date: March 24, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N1119K
- Make and model: Frchld SA227DC
- Aircraft serial: DC830B
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Out Of Adjust
- Location: Click Clack
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO DOOR WARNING LIGHT CAME ON WHEN CABIN ALTITUDE WAS ADJUSTED DOWN TOWARD THE END OF CRUISE.  CREW DESCENDED AND LANDED DESTINATION AIRPORT.  ADJUSTED BOTTOM FORWARD CLICK CLACK PER MM.  DOOR OPS CHECK GOOD.  (M)
